# SDR SWAA2016121910587

- Difficulty date: November 30, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,457 hours, 24,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA EXIT LIGHT ASSEMBLY BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
